Alert archive / Oklahoma / Flash Flood Warnings in 2018
Flash Flood Warning 31, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 24, 2018, 8:52 AM CDT for Major County, Oklahoma. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 8:52 AM CDT (13:52 UTC)
- Expired
- Jun 24, 2018, 2:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Major County, OK
The radar
The Vance AFB radar (KVNX), 55 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:04 AM CDT | FLASH FLOOD | 1 N Fairview, OK | SYLVIA STREET UNDER TWO TO THREE FEET OF WATER FROM HEAVY RAINFALL. |
| Jun 24, 10:54 AM CDT | FLASH FLOOD | Fairview, OK | WATER HAS ENTERED ONE HOME IN FAIRVIEW. WATER CONTINUES TO RISE AND APPROACH OTHER HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.0
The text
As transmitted.
820
WGUS54 KOUN 241352
FFWOUN
OKC093-241645-
/O.NEW.KOUN.FF.W.0031.180624T1352Z-180624T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
852 AM CDT SUN JUN 24 2018
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
South central Major County in northwestern Oklahoma...
* Until 1145 AM CDT.
* At 852 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
three inches of rain have already fallen. Flash flooding is
occurring or is imminent, especially near Orienta and Fairview.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3640 9833 3617 9831 3617 9862 3639 9869
3639 9859 3642 9843
$$
032 follow-up statements
841
WGUS74 KOUN 241431
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
931 AM CDT SUN JUN 24 2018
OKC093-241645-
/O.CON.KOUN.FF.W.0031.000000T0000Z-180624T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Major OK-
931 AM CDT SUN JUN 24 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
SOUTH CENTRAL MAJOR COUNTY...
At 904 AM CDT, trained weather spotters reported flash flooding in
Fairview near the intersection of Redbud Drive and Sylvia Street.
Two to three feet of water was present. Over 2 inches of rain have
fallen in the past hour. Although a short break in rainfall is
expected, another storm will move over Highway 60 between Fairview
and Orienta resulting in additional rainfall. Flash flooding is
already occurring and will continue.
Additional rainfall amounts of up to one inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3640 9833 3617 9831 3617 9862 3639 9869
3639 9859 3642 9843
$$
03032
WGUS54 KOUN 241557
FFWOUN
OKC093-241945-
/O.EXT.KOUN.FF.W.0031.000000T0000Z-180624T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1057 AM CDT SUN JUN 24 2018
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
South central Major County in northwestern Oklahoma...
* Until 245 PM CDT.
* At 1054 AM CDT, local law enforcement reported flash flooding in
Fairview. Water has entered one home, and is approaching others.
Over 5 inches of rain have fallen in the past 4 hours. Flash
flooding is already occurring, and will continue through the
early afternoon.
Additional rainfall amounts of one half to one inch are possible in
the warned area for over the next couple of hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3640 9833 3617 9831 3617 9862 3639 9869
3639 9859 3642 9843
$$
03What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:09 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 24, 6:09 AM CDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Norman OK 609 AM CDT Sun Jun 24 2018 .DISCUSSION... 12Z TAF discussion. && .AVIATION... Complex scenario today with areas of convection that continue to develop and move east across much of the area. This brings some periods of MVFR conditions. Could even see a brief IFR conditions, but for now timeframe and confidence at any single location remains too low. Should see a lull in the activity this afternoon before another round of tstm moves across much of the northern half of Oklahoma overnight tonight. && .PREV DISCUSSION... /issued 303 AM CDT Sun Jun 24 2018/ DISCUSSION... Main impacts will be with residual convection this morning and the potential for another round of storms across northern half of Oklahoma tonight. Multiple areas of convection early this morning are expected to gradually shift east of the area by late morning. A few strong to possible severe storms will be possible with this activity as well as localized areas of heavy rainfall. Attention then turns back to the northwest as mid-level trough shifts southeast and east out of the central Rockies into the Plains late today. Expect to see a large area of storms to develop from Nebraska southward into northern Oklahoma. Wind and hail will once again be the main impacts along with very heavy rainfall. Trough will continue to be in the area through Monday and may aid in bringing a weak surface boundary south into the area. This may act as a focus for a few showers and thunderstorms late Monday. Much of the remainder of the week looks to be dry and hot as mid- level ridge tries to build into the southern Plains. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 90 69 88 74 / 70 30 20 30 Hobart OK 99 71 91 75 / 30 30 10 30 Wichita Falls TX 101 77 98 77 / 20 0 10 10 Gage OK 92 65 87 71 / 50 80 10 20 Ponca City OK 86 66 86 73 / 70 80 40 30 Durant OK 93 74 93 76 / 50 0 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 10/30/30
Hazardous weather outlook, Jun 24, 4:10 AM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 410 AM CDT Sun Jun 24 2018 OKZ004>048-050>052-TXZ083>090-250915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 410 AM CDT Sun Jun 24 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an enhanced risk for severe thunderstorms late this afternoon and tonight for much of northern, central and western Oklahoma. A slight risk surrounds the enhanced risk and includes much of the remainder of central and western Oklahoma. A marginal risk includes much of the remainder of the area, including much of western north Texas. Location... The enhanced risk is west and north of a line from Blackwell to Guthrie to Anadarko and Hobart. The slight risk covers areas outside of the enhanced risk and north of a Holdenville to Duncan and Hollis line. Timing... Main time for severe storms later today will be from 7 pm through 3 am. Impacts... Hail up to the size of golfballs. Damaging wind gusts between 60 to 80 mph. Heavy rainfall that may cause localized flooding. The tornado risk is low. Discussion... A complex of strong to severe storms will continue to push east and southeast across parts of Oklahoma this morning. Damaging wind gusts will be possible with this activity before it moves east of the area later this morning. By late this afternoon, additional thunderstorms are expected to develop to the west and northwest of Oklahoma. Initially the storms are expected to remain more isolated and instability and wind fields will be favorable for supercell thunderstorms that will have the potential to produce all types of severe hazards, including large hail, damaging wind gusts and possibly a tornado or two, especially as they move into far western and northwestern Oklahoma. These storms will then develop into a line of storms that will move east and southeast across much of Oklahoma overnight tonight. Damaging wind gusts and heavy rainfall will be the main impacts with these storms. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations late today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... There will be a chance for thunderstorms Monday into early Tuesday. A few strong thunderstorms are possible Monday. .Heat... Heat index values from 100 to 105 degrees are forecast through much of this week. If you will be outdoors, limit strenuous activities and take frequent breaks. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 24, 7:09 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
709 AM CDT SUN JUN 24 2018
OKZ026-030-241245-
Pottawatomie OK-Lincoln OK-
709 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR northern Pottawatomie and
southern Lincoln Counties Until 745 AM CDT....
AT 706 AM CDT, a strong thunderstorm was located near McLoud, moving
east at 45 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3539 9665 3540 9669 3542 9670 3541 9672
3543 9672 3541 9674 3541 9677 3534 9678
3536 9714 3554 9714 3559 9662 3540 9662
TIME...MOT...LOC 1206Z 266DEG 37KT 3546 9706
MAHALESpecial weather statement, Jun 24, 7:13 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
713 AM CDT SUN JUN 24 2018
OKZ011-015-017-018-241245-
Major OK-Kingfisher OK-Dewey OK-Blaine OK-
713 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Major...west central
Kingfisher...northeastern Dewey and northern Blaine Counties Until
745 AM CDT....
AT 712 AM CDT, strong thunderstorms were along a line extending from
near Orion to 5 miles east of Watonga, moving east at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Watonga, Fairview, Canton, Longdale, Hitchcock, Canton Lake, Eagle
City, Orion, Chester, Homestead, Southard and Omega.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3585 9806 3580 9854 3626 9896 3627 9896
3636 9859
TIME...MOT...LOC 1212Z 272DEG 23KT 3624 9876 3586 9832
MAHALESpecial weather statement, Jun 24, 7:43 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 743 AM CDT SUN JUN 24 2018 OKZ011-241315- Major OK- 743 AM CDT SUN JUN 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major County Until 815 AM CDT.... AT 741 AM CDT, a strong thunderstorm was located 5 miles west of Fairview, moving east at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Minor flooding in areas of poor drainage... Locations impacted include... Fairview, Ringwood and Isabella. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3639 9822 3617 9822 3617 9866 3630 9868 TIME...MOT...LOC 1241Z 261DEG 16KT 3626 9858 MAHALE
Special weather statement, Jun 24, 7:46 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
746 AM CDT SUN JUN 24 2018
OKZ004-005-010-241315-
Woodward OK-Harper OK-Woods OK-
746 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR northern Woodward...northeastern
Harper and northwestern Woods Counties Until 815 AM CDT....
AT 741 AM CDT, a strong thunderstorm was located 9 miles northeast of
Selman, moving east at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Freedom and Camp Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3700 9908 3677 9904 3676 9943 3695 9946
3700 9925
TIME...MOT...LOC 1241Z 261DEG 16KT 3688 9936
MAHALELocal storm report, Jun 24, 7:53 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
753 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM HAIL CANTON 36.06N 98.59W
06/24/2018 E0.88 INCH BLAINE OK LAW ENFORCEMENT
&&
FMSpecial weather statement, Jun 24, 7:53 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 753 AM CDT SUN JUN 24 2018 OKZ005-006-011-241330- Major OK-Alfalfa OK-Woods OK- 753 AM CDT SUN JUN 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR northern Major...southwestern Alfalfa and southeastern Woods Counties Until 830 AM CDT.... AT 749 AM CDT, strong thunderstorms were along a line extending from 6 miles east of Waynoka to 6 miles west of Orienta, moving east at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Carmen, Cleo Springs, Aline, Dacoma and Orienta. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3670 9860 3641 9825 3631 9864 3654 9889 TIME...MOT...LOC 1249Z 249DEG 15KT 3656 9878 3636 9858 MAHALE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:13 PM CDT | Special Weather Statement | OUN | Greer | 32 min |
| Jun 23, 7:18 PM CDT | Special Weather Statement | OUN | Jackson | 27 min |
| Jun 23, 7:57 PM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| Jun 23, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Jun 23, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 49 min |
| Jun 23, 8:37 PM CDT | Special Weather Statement | OUN | Coal | 38 min |
| Jun 23, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 51 min |
| Jun 23, 9:43 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Jun 23, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 31 min |
| Jun 23, 10:14 PM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Jun 23, 10:27 PM CDT | Special Weather Statement | OUN | McClain | 33 min |
| Jun 23, 10:34 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 23, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 39 min |
| Jun 23, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Jun 23, 10:49 PM CDT | Special Weather Statement | OUN | McClain | 26 min |
| Jun 23, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| Jun 23, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| Jun 23, 11:31 PM CDT | Special Weather Statement | OUN | Harper | 44 min |
| Jun 23, 11:34 PM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 23, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 28 min |
| Jun 24, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| Jun 24, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 39 min |
| Jun 24, 12:12 AM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Jun 24, 12:28 AM CDT | Areal Flood Warning | OUN | Lincoln | 3 hr |
| Jun 24, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 48 min |
| Jun 24, 12:47 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 12:58 AM CDT | Special Weather Statement | OUN | Hughes | 32 min |
| Jun 24, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods, Woodward | 47 min |
| Jun 24, 1:17 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 1:22 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 38 min |
| Jun 24, 1:29 AM CDT | Special Weather Statement | OUN | Woodward | 46 min |
| Jun 24, 1:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 28 min |
| Jun 24, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 41 min |
| Jun 24, 2:01 AM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Jun 24, 2:09 AM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Jun 24, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 51 min |
| Jun 24, 2:32 AM CDT | Special Weather Statement | OUN | Dewey, Major | 28 min |
| Jun 24, 2:42 AM CDT | Areal Flood Advisory | OUN | Payne | 3 hr |
| Jun 24, 2:50 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 40 min |
| Jun 24, 3:06 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 54 min |
| Jun 24, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 26 min |
| Jun 24, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 38 min |
| Jun 24, 3:54 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 36 min |
| Jun 24, 4:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 51 min |
| Jun 24, 4:23 AM CDT | Special Weather Statement | OUN | Washita | 37 min |
| Jun 24, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 22 min |
| Jun 24, 4:33 AM CDT | Special Weather Statement | OUN | Hughes | 27 min |
| Jun 24, 4:35 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 29 min |
| Jun 24, 4:57 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 33 min |
| Jun 24, 5:06 AM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| Jun 24, 5:27 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| Jun 24, 5:31 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Jun 24, 5:34 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| Jun 24, 5:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| Jun 24, 5:47 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 28 min |
| Jun 24, 6:01 AM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Jun 24, 6:14 AM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Jun 24, 6:19 AM CDT | Special Weather Statement | OUN | Woods | 26 min |
| Jun 24, 6:22 AM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 24, 6:26 AM CDT | Special Weather Statement | OUN | Blaine, Major, Woods | 34 min |
| Jun 24, 6:33 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 42 min |
| Jun 24, 6:36 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Jun 24, 6:47 AM CDT | Special Weather Statement | OUN | Woods | 28 min |
| Jun 24, 7:09 AM CDT | Special Weather Statement | OUN | Lincoln | 36 min |
| Jun 24, 7:13 AM CDT | Special Weather Statement | OUN | Blaine, Major | 32 min |
| Jun 24, 7:27 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 29 min |
| Jun 24, 7:34 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major | 3 hr |
| Jun 24, 7:43 AM CDT | Special Weather Statement | OUN | Major | 32 min |
| Jun 24, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Major | 43 min |
| Jun 24, 7:53 AM CDT | Special Weather Statement | OUN | Major | 37 min |
| Jun 24, 8:23 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods, Woodward | 3 hr |
| Jun 24, 8:27 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 48 min |
| Jun 24, 9:53 AM CDT | Special Weather Statement | OUN | Major | 52 min |
| Jun 24, 11:28 AM CDT | Special Weather Statement | OUN | Kingfisher | 47 min |
| Jun 24, 11:44 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Major | 3 hr |
| Jun 24, 12:04 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher, Logan, Washita | 41 min |
| Jun 24, 12:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 21 min |
| Jun 24, 12:43 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Greer, Kingfisher, Kiowa, Logan and 1 more | 32 min |
| Jun 24, 1:18 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Custer and 9 more | 3 hr |
| Jun 24, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 43 min |
Nearby
Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.